# SDR 06FDEA0403

- Difficulty date: January 27, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11
- Aircraft serial: 48552
- Aircraft time: 45,989 hours, 6,971 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Unknown
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PDIS: HAD UNSAFE GEAR INDICATION ON ALL 4 GEAR ON BOTH PRIMARY AND SECONDARY INDICATORS.  EXECUTED MISSED APPROACH AND COMPLIED W/QRH. GEAR RECYCLED ON  OUTSIDE DOWNWIND IAW/QRH AND WE RECEIVED 4 DOWN AND LOCKED INDICATIONS ON PRIMARY AND SECONDARY INDICATORS. LANDED UNEVENTFULLY.  JACKUP A/C.  REPLACED LANDING GEAR SELECTOR VALVE AND HANDLE POSITION SWITCH H S1-431. PERFORMED LANDING GEAR EXTENSION/RETRACTION TEST IAW MM.   RETURNED AIRCRAFT TO SERVICE.
